# SDR AALA202107133205

- Difficulty date: May 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 152JK  IN AFT CARGO COMPARTMENT (1 EA). REPLACED FLOOR PANEL 152JK IN AFT CARGO COMPARTMENT WITH NEW REPLACEMENT MATERIAL PER A321 SRM 53-02-00-300-011. **SUPPLEMENTAL REPORT TO ADD AIRCRAFT TIMES AND CYCLES TO SECTION 3**
